MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE MENSTRUAL 8HR 3+1CT; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE MENSTRUAL 8HR 3+1CT; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Codes Insufficient Device Problem Information (3190); Excessive Heating (4030)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause cannot be identified.The site investigated this complaint by reviewing the device history records and manufacturing controls.The review of the device history records, batch thermal records, and production controls met the product release criteria.Consumer reports a burn.The cause of the consumer receiving a burn is inconclusive since review of records does not provide evidence to support defective product.There are pre-identified risk factors that could cause a burn listed in the hazard analysis ((b)(4)).In addition to these hazards, there are multiple risks that are outside the control of the site.These include things like age, skin condition, medical conditions, device use error and off-label use.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.This is an adverse event for a burn and a risk calculation cannot be determined as there is no reasonable suggestion of a device malfunction.
 
Event or Problem Description
On 08-apr-2026, this spontaneous report from the us was received regarding a female (age not provided) consumer regarding a thermacare menstrual heat wrap.On (b)(6) 2026, the consumer topically applied a thermacare menstrual heat wrap.After three hours of application, she removed the heat wrap as it became hot.She experienced a burn and blisters on her skin.The area was scabbed and continued to leave a mark.No additional information was provided despite follow-up attempts.

Brand Name
THERMACARE MENSTRUAL 8HR 3+1CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suit 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key25058958
Report Number3007593958-2026-00020
Device Sequence Number13272729
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale